Cart (Loading....) | Create Account
Close category search window

Adaptive stabilization of infinite-dimensional systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Logemann, H. ; Inst. for Dynamical Syst., Bremen Univ., Germany ; Martensson, B.

B. Martensson (1985) showed that in order to stabilize an unknown linear, time-invariant, finite-dimensional system, it is sufficient to know the order of any stabilizing controller. This result is generalized to a large class of infinite-dimensional systems. For high-gain stabilizable infinite-dimensional systems, an algorithm is presented which takes this additional a priori knowledge into account. Simulation results are presented

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 12 )

Date of Publication:

Dec 1992

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.